MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in (b)(6) during patient transport.It was reported that the screen was cracked.The cardiohelp device was replaced after returning into the patient¿s room.No harm to any person has been reported.As the cardiohelp device was replaced, a report is required.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
It was reported that the screen was cracked.The failure occurred during patient transport.The cardiohelp device was replaced after returning into the patient¿s room.No harm to any person has been reported.Following patient dates were provided: male, 51 years, weight 60kg.A getinge technician was sent for investigation on 2026-02-10.The ch assembly touch foil & display was replaced.The technician performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.The root cause for the reported failures "screen cracked" of the cardiohelp is known.The displays were damaged due to rough handling of the device.No hint to failures in production of components or the system could be traced back.No corrective or preventive action is necessary.The cardiohelp is designed in such a way that the failure does not lead to an impairment of the blood flow.The cardiohelp has several safety features, that the device can be operated, even when the touch screen does not work anymore.All-important adjustments can be made by using the rotary knob or if all other things do not work by engaging the emergency mode to keep up the blood flow.Further according to the instruction for use (cardiohelp system, chapter 5.6.1 check before every application) the touch screen has to be checked before use.Further measures to increase the fracture resistance of the cardiohelp display would lead to an decreased sensitivity and thus would add new risks for patients, users or third parties.Based on the investigation results this reported damage on the screen is most probably related to rough handling of the device, which leads to the mechanical damage.(e.G.Something hit the screen).This analysis is also supported by the cardiohelp risk analysis.The cardiohelp has several safety features, that the device can be operated, even when the touch screen does not work anymore.All-important adjustments can be made by using the rotary knob or if all other things do not work by engaging the emergency mode to keep up the blood flow.Further, according to the instruction for use the touch screen has to be checked before use.Thus, the risk for harm of any person is remote.The device was manufactured on 2020-02-04.The review of the non-conformities has been performed on 2026-02-27 for the period of 2020-02-04 to 2026-02-06.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure " cracked screen" could be confirmed but is not a product related malfunction.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24516694
Report Number8010762-2026-0000097
Device Sequence Number9746234
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701048012
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age51 YR
Patient SexMale
Patient Weight60 KG